# SDR DALA2024012201001

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 79,864 hours, 34,041 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: OPENED AND CLOSED R1 DOOR OPERATES NORMALLY A/C OK FOR SVC. (5400438)
